# SDR AALA200803032

- Difficulty date: December 3, 2008
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N638AA
- Make and model: Boeing 757223
- Aircraft serial: 24596
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 18410
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK EMERGENCY LIGHTS AFT OF SEAT ROW 28 INOPERATIVE.  REPLACED BATTERY PACK IN AFT GALLEY CEILING.  SYSTEM GROUND CHECKED NORMAL OPS.
